# SDR FDEA2019101092500

- Difficulty date: September 23, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ARB712711
- Condition: Cracked
- Location: Lt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT WING L/E FIXED WING PANEL AT WING ROOT AREA, HAS A SMALL CRACK ON THE  INTERCOSTAL, DIRECTLY BEHIND PANEL.  FABRICATED A NEW INTERCOSTAL IAW DRAWING ARB7127.
